Please tell me if you’ve ever experienced the withdrawal symptoms of psychiatric medications. They are AWFUL.
For the past week I’ve been walking around with what I can only describe as “whole body shocks.” It feels like someone is giving my whole body an electric shock wave every few minutes. It is annoying to say the very least and is giving me terrible anxiety.
Despite titrating my meds very slowly I still get the withdrawal symptoms. How long does it take you all to be off of a med to be clear of withdrawal symptoms? What other withdrawal symptoms have you experienced?
I’m so bipolar, and unashamed.
2 thoughts on “Bipolar Med Withdrawal Symptoms”
Same, just went through that similar experience. Now a month later of being without, Im free of the shocks. Did it with doctor supervision.
My apologies for not seeing your comment from way back in June! Regardless of my late response, thank you for your comment. It’s so comforting to know I’m not the only one who goes through the shocking sensations. It can feel so scary. Doctor supervision is by far, the only way. Some medication withdrawal symptoms can be fatal. So happy for you that you’re through the rough part!